# SDR DALA2022081505504

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2360593) DURING INSPECTION FOUND CORROSION ON GALLEY 4 FLOOR SUPPORT FITTINGS AT PAX CABIN. FLOOR SUPPORT FITTINGS PAX CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G.
